|HB sag reactive
Oct 12, 2007
my doctor told me that my HB sag is reactive. What does it mean?Am i allowed to travel abroad while Im taking the medication?PLease help me?
Response from Dr. McGovern
You have chronic infection and your physician has given you medication to treat your HBV - you can certainly travel.
Hep Surface ab
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.